# SDR ASOA201101286

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 OTBD, RBL27 FLOOR SUPPORT ANGLE CRACKED PREVIOUS REPAIRED ANGLE MK7236.   R & R FLOOR SUPPORT ANGLE IAW SRM 51-40-11, 51-42-21. THIS IS A MINOR REPAIR.
